# SDR 08FDEA01669

- Difficulty date: April 29, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378193220200
- Condition: Corroded
- Location: Bs 1393-1658
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT SEAT TRACK AT LBL 97 HAS CORROSION SPOTS IN THE BOTTOM OF THE TRACK FROM STA 1393 TO 1658.  REMOVED & REPLACED SEAT TRACK IAW SRM 51-40-21.
